# SDR QXEA2017082200528

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 24,741 hours, 26,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Knob
- Condition: Out Of Adjust
- Location: Mlg Cntrl Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE LANDING GEAR LOCK RELEASE STUCK IN THE DOWN POSITION.  REMOVED FROM SERVICE.  AFTER INSPECTION OF LANDING GEAR CONTROL PANEL,  FOUND THE RED GEAR LOCK RELEASE KNOB,  STICKING ON PANEL.  ADJUSTED THE RED KNOB. RETURNED TO SERVICE.
